LIST OF PUBLICATIONS OF SHOSHANA ANILY

" Sub-additive and homogenous of degree one games are totally balanced " "Anily, S. and M. Haviv (2014), Operations Research, Vol. 62, pp. 788-793

" Pricing, replenishment, and timing of selling in a market with heterogeneous customers " , Anily S., Refael Hassin (2013) ,International Journal of Production Economics, Vol. 145, pp. 672-682

"The uncapacitated swapping problem on a line and on a circle" , Anily S. and R. Pfeffer (2013), Discrete Applied Mathematics, Vol. 161, pp. 454-465

" The preemptive swapping problem on a tree ", Anily S., M. Gendreau and G. Laporte (2011), Networks,Vol 58, pp. 83-94.

 

" Cooperation in service systems ", Anily S. and M. Haviv (2010), Operations Research, Vol. 58, pp. 660-673.

 

 

" Multi-item lot-sizing with a joint set-up cost ", Anily S, M. Tzur and L.A. Wolsey (2009), Mathematical Programming, Vol. 119 (1), pp. 79-94.

 

 

" Comments on: static pickup and delivery problems: a classification scheme and survey," Anily, S. (2007), TOP, An Official Journal of the Spanish society ofStatistics and Operations Research, Vol. 15, pp. 32-34.

 

 

" The cost allocation problem for the First Order Interaction Joint Replenishment Model ", Anily S. and M. Haviv (2007), Operations Research, Vol. 55, pp. 292-302.

 

 

" Lot-sizing two echelon assembly systems with random yields and rigid demand ", Grosfeld-Nir, A., S. Anily and T. Ben-Zvi (2006), European Journal of Operational Research, Vol. 173, pp. 600-616.

 

 

" An optimal lot sizing and off-line inspection policy in the case of non-rigid demand ", Anily S. and A. Grosfeld-Nir (2006), Operations Research, Vol. 54, pp. 311-323.

 

 

" Algorithms for the Multi-item Multi-vehicles Dynamic Lot Sizing Problem ", Anily S. and M. Tzur (2006), Naval Research Logistics,Vol. 53, pp. 157- 169.

 

 

" Shipping multi-items by capacitated vehicles - an optimal dynamic programming approach ", Anily S. and M. Tzur (2005), Transportation Science,Vol. 39, pp. 233-248.

 

 

" A probabilistic analysis of a regional fixed partition policy for the inventory-routing problem ", Anily S. and J. Bramel (2004),Naval Research Logistics, Vol. 51, pp. 925-948.

 

 

" An asymptotic 98.5% - effective lower bound on fixed partition policies for the inventory-routing problem ", Anily S. and J. Bramel (2004), the GO IV Special Issue of Discrete Applied Mathematics, Vol. 145, pp.22-39.

 

 

" Optimal lot sizes with geometric production yield and rigid demand ", Anily S., A. Beja and A. Mendel (2002), Operations Research, Vol. 50, pp. 424-432.

 

 

" Periodic scheduling with service constraints ", Anily S. and J. Bramel (2000), Operations Research, Vol. 48, pp. 635-645.

 

 

" A 5/3-approximation algorithm for the clustered traveling salesman tour and path problems ", Anily S., J. Bramel and A. Hertz (1999), Operations Research Letters, vol. 24, pp. 29-35.

 

 

"Optimal sequencing of tasks on a tree shaped structure", Anily S., M. Gendreau and G. Laporte (1999), RicercaOperativa, Vol. 29, pp. 3-14.

 

" Approximation algorithms for the capacitated traveling salesman problem with pick-ups and deliveries ", Anily S. and J. Bramel (1999), Naval Research Logistics, Vol. 46, pp. 654-670.

 

 

" The swapping problem on a line ", Anily S., M. Gendreau and G. Laporte (1999), SIAM Journal on Computing., Vol. 29, pp. 327-335.

 

 

" Inferring the distribution of households' duration of residence from data on current residence time ", Anily S., J. Hornik and M. Israeli (1999), Journal of Business & Economic Statistics,Vol. 17, pp. 373-381.


" Scheduling of maintenance services to three machines ", Anily S., C.A. Glass and R. Hassin (1999), Annals of Operations Research, Vol. 86, pp. 375-391.

 

 

" The scheduling of maintenance service ", Anily S., C.A. Glass and R. Hassin (1998), Discrete Applied Mathematics, Vol. 82, pp. 27-42.

 

 

" The Vehicle Routing Problem with delivery and backhauls ", Anily S. (1996), Naval Research Logistics, Vol. 43, pp. 415-434.

 

 

" The Traveling Salesman Problem with delivery and backhauls ", Anily S. and G. Mosheiov (1994), Operations Research Letters, Vol. 16, No. 1, pp. 11-18.

" Single machine lot-sizing with uniform yields and rigid demands: robustness of the optimal solution ", Anily S. (1995), IIE Transactions, Vol. 27, pp. 625-633.

 

 

" Two echelon distribution systems with vehicle routing costs and central inventories ", Anily S. and A. Federgruen (1993), Special Issue on Stochastic and Dynamic Models in Transportation, edited by M. Dror, Operations Research, Vol. 41, No. 1, pp. 37-47.

 

 

" Worst case analysis of heuristics for the bin packing problem with general cost structures ", Anily S., J. Bramel and D. Simchi Levi (1994), Operations Research, Vol. 42, No. 2, pp. 287-298.

 

 

" The general multi retailer EOQ problem with vehicle routing costs ", Anily S. (1994),European Journal of Operational Research, Vol. 79, No. 3, pp. 69-91.

 

 

" The multiple swapping problem ", Anily S. and R. Hassin (1992), Networks, Vol. 22, pp. 419-433.

 

 

" Rejoinder to comments on one warehouse multiple retailer systems with vehicle routing costs ", Anily S. and A. Federgruen (1991), Management Science, Vol. 37, No. 11, pp. 1496-1499.

 

 

" Multi item replenishment and storage problem (MIRSP): Heuristics and bounds ", Anily S. (1991), Operations Research, Vol. 39, No. 2, pp. 233-243.

 

 

" Capacitated two stage multi item production/inventory model with joint setup cost ", Anily S. and A. Federgruen (1991), Operations Research, Vol 39, No. 3, pp. 443-455.

 

 

" Structured partitioning problems ", Anily S. and A. Federgruen, (1991), Operations Research, Vol. 39, No. 1, pp. 130-149.

 

 

" One warehouse multiple retailer inventory systems with vehicle routing costs ", Anily S. and A. Federgruen (1990), Management Science, Vol. 36, No. 1, pp. 92-114.

 

 

" A class of Euclidean routing problems with general cost functions ", Anily S. and A. Federgruen (1990), Mathematics of Operations Research, Vol. 15, 268-285.

 

" Ranking the best binary trees ", Anily S. and R. Hassin (1989), SIAM Journal on Computing, Vol. 18, No. 5, pp. 882-892.

 

 

" Ergodicity in parametric non stationary Markov chains: An application to simulated annealing methods ", Anily, S. and A. Federgruen (1987), Operations Research, Vol. 35, No. 6, pp. 867-874.

 

 

" Simulated Annealing method with general acceptance probabilities ", Anily S. and A. Federgruen (1987), Journal of Applied Probability, Vol. 24, No. 3, pp. 657-667.